Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Second degree burn. Used silvadene cream. Does it have side effects?

Can Silvadene cream cause temporary effects on a two year old child and cause a doctor to change treatment based on toxic levels of biliruben. It was being used for treatment of a burn of a second degree burn. My wife and I were pressured into grafting knowing full well that the burn would heal on its own. The doctor even stated it would heal on its own, but that it would take too long.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query,
Silvadene cream is meant for burns.

You can use it safely,
Silver toxicity can be bothering, but only seen when used in excess.

Please meet a dermatologist for exact treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor